# SDR CALA0700116

- Difficulty date: March 1, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N16301
- Make and model: Boeing 7373T0
- Aircraft serial: 23352
- Aircraft time: 62,911 hours, 32,656 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 65522643
- Condition: Cracked
- Location: Bs 616
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN UPPER RADIUS OF FITTING AFT OF FRAME JUST BELOW STRINGER 17L AND CREASE BEAM AT STA 616.  A NEW FITTING WAS INSTALLED IAW SRM 51-10-2 AND 51-40-02.
